# SDR SWAA2024022642614

- Difficulty date: January 18, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN WING CENTER SECTION; CABLE INTERCOSTAL IS CRACKED IN RADIUS AT BS 685+7; LBL 24; WL 203<[01] REMOVED AND REPLACED MID CABIN WING CENTER SECTION; SUPPORT BRACKET BS 685+7; LBL 24; WL 203 I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 273A9110;111A6000;[02] VERIFIED CORRECTIVE ACTION ITEM 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
